# SDR DHLA201000035

- Difficulty date: May 7, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,927 hours, 29,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 2 TRACK LUGS WORN STA 1590.000-1615.000.  PERFORMED MAJOR REPAIR IAW SRM 53-2-3 FIG 14, SHEET 1, PG 49-50.  REMOVED WORN TRACK SEGMENT AND EXISTING SPLICES IAW SRM 53-1-0, PG 1, SRM 51-3-0.  FABRICATED NEW TRACK SEGMENT (PN S2772660) IAW SRM 53-2-3.  FIG 14, SHEET 1, PG 49-50, SRM 53-2-3 PG 35-36, SRM 51-2-0 FIG 50, SHEET 73. CLEANED, TREATED AND PRIMED AREA, TRACK SEGMENT AND EXISTING SPLICES IAW SRM 51-1-8B. INSTALLED NEW TRACK SEGMENT AND REINSTALLED EXISTING SPLICES IAW SRM 53-2-3 FIG 14, SHEET 1 PG 49-50, SRM 51-3-0, SRM 51-3-1 (TORQUE. INSP CRITERIA: VISUAL METHOD, INITIAL AND REPETITIVE INSP: NORMAL MX, REPLACEMENT: N/A) IAW SRM 53-0-1, TR NR 53-206 DATED 12-23-09.
